Alert archive / Alabama / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 28, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Mar 25, 2019, 8:12 PM CDT for Clarke County, Conecuh County, Monroe County, Alabama. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 25, 2019, 8:12 PM CDT (01:12 UTC)
- Expired
- Mar 25, 2019, 9:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Clarke County, AL, Conecuh County, AL, Monroe County, AL
The radar
The Mobile radar (KMOB), 121 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 25, 8:37 PM CDT | HAIL 0.7 | Frisco City, AL | PICTURE REPORT VIA SOCIAL MEDIA OF DIME SIZED HAIL. TIME ESTIMATED BY RADAR. |
| Mar 25, 8:39 PM CDT | HAIL 1 | 2 N Excel, AL | MULTIPLE REPORTS OF QUARTER SIZED HAIL NEAR FRISCO CITY, EXCEL, AND THE MONROE COUNTY AIRPORT. REPORT VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 25, 4:43 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.2 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 58 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1247 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted.
652
WUUS54 KMOB 260112
SVRMOB
ALC025-035-099-260200-
/O.NEW.KMOB.SV.W.0028.190326T0112Z-190326T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
812 PM CDT MON MAR 25 2019
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Central Monroe County in south central Alabama...
East central Clarke County in southwestern Alabama...
Southwestern Conecuh County in south central Alabama...
* Until 900 PM CDT.
* At 812 PM CDT, a severe thunderstorm was located 7 miles southeast
of Whatley, or 13 miles southeast of Grove Hill, moving southeast
at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Monroeville, Frisco City, Excel and Repton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!
&&
LAT...LON 3146 8709 3126 8723 3126 8729 3155 8768
3165 8761
TIME...MOT...LOC 0112Z 301DEG 30KT 3158 8761
HAIL...1.25IN
WIND...60MPH
$$3 follow-up statements
474
WWUS54 KMOB 260127
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
827 PM CDT MON MAR 25 2019
ALC025-260136-
/O.CAN.KMOB.SV.W.0028.000000T0000Z-190326T0200Z/
Clarke AL-
827 PM CDT MON MAR 25 2019
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CLARKE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central Alabama.
LAT...LON 3146 8709 3126 8723 3126 8729 3150 8758
3159 8751
TIME...MOT...LOC 0126Z 301DEG 30KT 3152 8748
$$
ALC035-099-260200-
/O.CON.KMOB.SV.W.0028.000000T0000Z-190326T0200Z/
Monroe AL-Conecuh AL-
827 PM CDT MON MAR 25 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR CENTRAL MONROE AND SOUTHWESTERN CONECUH COUNTIES...
At 826 PM CDT, a severe thunderstorm was located 7 miles northwest of
Frisco City, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Monroeville, Frisco City, Excel and Repton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 3146 8709 3126 8723 3126 8729 3150 8758
3159 8751
TIME...MOT...LOC 0126Z 301DEG 30KT 3152 8748
HAIL...1.25IN
WIND...60MPH
$$685
WWUS54 KMOB 260150
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
850 PM CDT MON MAR 25 2019
ALC099-260159-
/O.CAN.KMOB.SV.W.0028.000000T0000Z-190326T0200Z/
Monroe AL-
850 PM CDT MON MAR 25 2019
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MONROE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central Alabama.
LAT...LON 3126 8723 3135 8734 3135 8735 3140 8729
3141 8728 3145 8723 3146 8721 3143 8711
TIME...MOT...LOC 0149Z 300DEG 33KT 3140 8728
$$
ALC035-260200-
/O.CON.KMOB.SV.W.0028.000000T0000Z-190326T0200Z/
Conecuh AL-
850 PM CDT MON MAR 25 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHWESTERN CONECUH COUNTY...
At 849 PM CDT, a severe thunderstorm was located over Repton, or 7
miles east of Frisco City, moving southeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Repton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3126 8723 3135 8734 3135 8735 3140 8729
3141 8728 3145 8723 3146 8721 3143 8711
TIME...MOT...LOC 0149Z 300DEG 33KT 3140 8728
HAIL...1.00IN
WIND...60MPH
$$870
WWUS54 KMOB 260200
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
900 PM CDT MON MAR 25 2019
ALC035-260210-
/O.EXP.KMOB.SV.W.0028.000000T0000Z-190326T0200Z/
Conecuh AL-
900 PM CDT MON MAR 25 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CONECUH COUNTY
HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been allowed to expire. However gusty winds are still possible with
this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Mobile.
LAT...LON 3126 8723 3135 8734 3135 8735 3140 8729
3141 8728 3145 8723 3146 8721 3143 8711
TIME...MOT...LOC 0200Z 301DEG 30KT 3137 8722
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 6:25 PM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Mar 25, 6:25 PM CDT, 1 hour 47 minutes before
Area Forecast Discussion National Weather Service Mobile AL 625 PM CDT Mon Mar 25 2019 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION... 00Z issuance...Isolated to scattered convection was dropping southeast across central and western Alabama this evening. Main impacts from convection appear to be over the far northern zones this evening. Front makes passage this evening bringing wind shift. Scattered to perhaps broken cigs ranging from 3 to 5 kft. Could see cigs down to MVFR categories by daybreak Tuesday. /10 && .PREV DISCUSSION... /issued 502 PM CDT Mon Mar 25 2019/ DISCUSSION...See updated information for land areas below. UPDATE...Radar is showing isolated convective clusters dropping southeast over central and western Alabama just north of our far northern zones. Some of these storms have a history of producing damaging winds and hail up to nickel to quarter size. Considering convective trends and potential for isolated severe storms to bring impacts this evening, the storm prediction center has issued severe thunderstorm watch 34 in effect thru 9 PM CDT for much of the interior. Zones have been updated to reflect watch headlines. /10 PREV DISCUSSION... /issued 337 PM CDT Mon Mar 25 2019/ NEAR TERM /Now Through Tuesday/....A cold front which has been approaching from the west this afternoon will advance to just west of the I-65 corridor by early this evening, then continues through the remainder of the area during the rest of the evening. Isolated to scattered convection is expected at the beginning of the period along/ahead of the front, coincident with MLCAPE values around 500 J/kg, which then diminishes early this evening with dry conditions prevailing later this evening as instability dissipates. While shear values will be low, dry air will be present aloft with wet bulb zero values near 9 kft. This environment will maintain a low end (primarily Marginal Risk) potential for severe storm development through the early hours (until approximately 8 PM) with the main threats from any severe storms that develop being wind gusts to 60 mph and hail up to quarter size. /29 SHORT TERM /Tuesday night Through Thursday night/...By late tonight and early Tue the first of two mid level short wave trofs will shift east of the forecast area followed by another vigorous mid level impulse shifting SE from the mid MS river valley to the north central gulf coast and forecast area through Tues night. With the lack of sufficient moisture in the boundary layer no significant precip is expected with this second round of forcing Tue afternoon through early Wed with maybe an isolated shower or two forming over extreme northeastern sections of the forecast area generally around midnight Tue night. With this pattern most clouds will begin to clear by after sunrise on Tue and continue through midday followed by better cloudiness in the low to mid levels generally moving in from the northwest Tue afternoon and early Tue night before exiting to the east southeast late Tue night into early wed as the second mid level system shifts east of the forecast area by 12z Wed. For Wed through Thu night a sharp mid to upper ridge of high pressure will shift east over the north central gulf coast region leading to mostly clear skies with lower humidity levels. Surface temps will be cooler than seasonal norms on Tue and Tue night then slowly rebound to near seasonal levels through Thu night. LONG TERM /Friday Through Monday/...By early Fri the upper ridge will begin to shift east of the forecast area in response to a weak mid level short wave tracking eastward over the northern gulf states. Most of the longer range guidance continues to show little to no significant precip with this weak system Fri through early Sat. By late Sat into Sun better rain chances can be expected in response to a much deeper long wave trof and surface cold front approaching from the west. With plenty of mid level forcing for most locations along the northern gulf coast, sufficient moisture in the boundary layer due to a deeper onshore flow by the weekend combined with moderate instability near the surface better coverage of showers and thunderstorms can be expected. With the better instability combined with increased directional shear by late Sat into Sat night the threat for a few strong thunderstorms will be possible. As a result this system will have to monitored closely later in the week. By midday Sun the surface cold front will move across the region with plenty of residual moisture mostly in the form of low stratus in the wake front Sun afternoon and Sun night. The main upper trof axis will eventually clear the region to the east on Mon leading to mostly sunny skies with cooler temps Mon and Mon night. 32/ee MARINE...A moderate southwesterly flow will continue over the marine area through this evening ahead of a cold front approaching from the northwest. A moderate northerly flow is expected in the wake of the front late tonight through Tue increasing Tue night into early Wed as cooler air continues to move south across much of the northern Gulf. A light to moderate east to southeast wind flow is expected late in the week as a broad surface ridge of high pressure to the north shifts east to the eastern seaboard. With this pattern small craft will have to exercise caution late tonight and through early Wed mostly over the open gulf waters out to 60 nm including the lower end of Mobile Bay and the MS Sound east of Pascagoula. 32/ee && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Mar 25, 12:14 PM CDT, 7 hours 58 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Mobile AL 1214 PM CDT Mon Mar 25 2019 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-261715- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 1214 PM CDT Mon Mar 25 2019 This Hazardous Weather Outlook is for south central Alabama, southwest Alabama, northwest Florida and southeast Mississippi. .DAY ONE...This Afternoon and Tonight. From mid afternoon through the early evening, there is a slight risk of severe storms along and north of a line from Greenville to Grove Hill to Butler, Alabama. A Marginal risk of severe storms continues elsewhere. Any severe storms that develop will produce winds up to 60 mph and hail up to quarter size. There is a moderate risk of rip currents along area beaches beginning tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A moderate risk of rip currents continues along area beaches through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ630>636-650-655-670-675-261715- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1214 PM CDT Mon Mar 25 2019 This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight. A moderate offshore flow developing tonight may bring hazards to smaller marine craft. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A moderate offshore flow continues through Wednesday and may bring hazards to smaller marine craft.
In the hours before
Special weather statement, Mar 25, 6:57 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Mobile AL
657 PM CDT MON MAR 25 2019
ALZ059-060-260045-
Escambia AL-Covington AL-
657 PM CDT MON MAR 25 2019
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...EAST
CENTRAL ESCAMBIA AND SOUTHWESTERN COVINGTON COUNTIES UNTIL 745 PM
CDT...
At 657 PM CDT, the strong thunderstorm was located 6 miles northeast
of East Brewton, or 6 miles east of Brewton, moving east at 35 mph.
Nickel size hail and winds gusts of 40 to 50 mph will be possible
with this storm.
This storm will remain over mainly rural areas of east central
Escambia and southwestern Covington Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3099 8649 3099 8666 3110 8705 3117 8704
3119 8647
TIME...MOT...LOC 2357Z 276DEG 29KT 3114 8696Local storm report, Mar 25, 7:03 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
703 PM CDT MON MAR 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 1 E EUCUTTA 31.80N 88.86W
03/25/2019 E0.25 INCH WAYNE MS PUBLIC
SPOTTER REPORTED PEA SIZED HAIL BEGINNING TO
COVER THE GROUND. TIME ESTIMATED BY RADAR.
&&
BBSpecial weather statement, Mar 25, 7:07 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Mobile AL
707 PM CDT MON MAR 25 2019
ALZ054-055-260045-
Wilcox AL-Monroe AL-
707 PM CDT MON MAR 25 2019
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...NORTH
CENTRAL MONROE AND SOUTHWESTERN WILCOX COUNTIES UNTIL 745 PM CDT...
At 707 PM CDT, the strong thunderstorm was located 4 miles north of
Pine Hill, or 13 miles northeast of Thomasville, moving southeast at
35 mph.
Nickel size hail and winds gusts of 40 to 50 mph will be possible
with this storm.
Locations impacted include...
Camden, Pine Hill, Vredenburgh and Yellow Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central and southwestern Alabama.
LAT...LON 3198 8711 3174 8730 3199 8767 3200 8766
3200 8763 3201 8762 3213 8762 3213 8752
3214 8752
TIME...MOT...LOC 0007Z 305DEG 32KT 3204 8756Special weather statement, Mar 25, 7:31 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Mobile AL
731 PM CDT MON MAR 25 2019
ALZ053-260115-
Clarke AL-
731 PM CDT MON MAR 25 2019
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
CLARKE COUNTY UNTIL 815 PM CDT...
At 731 PM CDT, the strong thunderstorm was located 8 miles east of
Coffeeville, or 10 miles northwest of Grove Hill, moving southeast at
35 mph.
Nickel size hail and winds gusts of 40 to 50 mph will be possible
with this storm.
Locations impacted include...
Grove Hill and Whatley.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central and southwestern Alabama.
LAT...LON 3172 8752 3170 8752 3170 8757 3165 8756
3155 8757 3153 8760 3152 8762 3151 8761
3149 8764 3176 8805 3185 8800
TIME...MOT...LOC 0031Z 297DEG 32KT 3177 8795Special weather statement, Mar 25, 7:50 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Mobile AL
750 PM CDT MON MAR 25 2019
ALZ054>057-260130-
Wilcox AL-Monroe AL-Conecuh AL-Butler AL-
750 PM CDT MON MAR 25 2019
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN BUTLER...NORTHEASTERN MONROE...SOUTH CENTRAL WILCOX AND
NORTHEASTERN CONECUH COUNTIES UNTIL 830 PM CDT...
At 750 PM CDT, the strong thunderstorm was located 7 miles northeast
of Beatrice, or 16 miles southeast of Camden, moving southeast at 40
mph.
Nickel size hail and winds gusts of 40 to 50 mph will be possible
with this storm.
Locations impacted include...
Georgiana and McKenzie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central Alabama.
LAT...LON 3152 8669 3152 8670 3151 8670 3147 8672
3179 8722 3190 8715 3174 8659
TIME...MOT...LOC 0050Z 298DEG 35KT 3181 8711Special weather statement, Mar 25, 7:59 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Mobile AL
759 PM CDT MON MAR 25 2019
ALZ060-260115-
Covington AL-
759 PM CDT MON MAR 25 2019
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN COVINGTON COUNTY UNTIL 815 PM CDT...
At 758 PM CDT, the strong thunderstorm was located 7 miles northeast
of Florala, moving east at 35 mph.
Nickel size hail and winds gusts of 40 to 50 mph will be possible
with this storm.
This storm will remain over mainly rural areas of southeastern
Covington County.
LAT...LON 3099 8620 3101 8631 3116 8632 3119 8619
3099 8619
TIME...MOT...LOC 0058Z 269DEG 30KT 3110 8625The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 7:07 PM CDT | Special Weather Statement | MOB | Wilcox | 38 min |
| Mar 25, 7:31 PM CDT | Special Weather Statement | MOB | Clarke | 44 min |
| Mar 25, 7:34 PM CDT | Severe Thunderstorm Warning | MOB | Clarke | 41 min |
| Mar 25, 7:50 PM CDT | Special Weather Statement | MOB | Butler | 40 min |
| Mar 25, 7:59 PM CDT | Special Weather Statement | MOB | Covington | 16 min |
| Mar 25, 8:30 PM CDT | Special Weather Statement | MOB | Covington | 45 min |
| Mar 25, 8:57 PM CDT | Special Weather Statement | MOB | Escambia | 63 min |
| Mar 25, 9:16 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 48 min |
| Mar 26, 10:43 AM CDT | Small Craft Advisory | MOB | 23 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.